CSpace

Browse/Search Results:  1-10 of 40 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
科学与艺术 期刊论文
科技导报(北京), 2020, 卷号: 38, 期号: 10, 页码: 23-25
Authors:  严加安
Favorite  |  View/Download:72/0  |  Submit date:2021/01/14
科学艺术  永恒秩序  楚河汉界  
Classical mean-variance model revisited: pseudo efficiency 期刊论文
JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY, 2015, 卷号: 66, 期号: 10, 页码: 1646-1655
Authors:  Cui, Xiangyu;  Duan, Li;  Yan, Jiaan
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
mean-variance portfolio selection  minimum cost policy  binding budget spending  optimal wealth management  
A new look at the Lagrange method for continuous-time stochastic optimization 期刊论文
SCIENCE CHINA-MATHEMATICS, 2012, 卷号: 55, 期号: 11, 页码: 2247-2258
Authors:  Cheng Xue;  Yan JiaAn
Favorite  |  View/Download:55/0  |  Submit date:2021/01/14
VARIANCE PORTFOLIO SELECTION  CONSTRAINTS  stochastic optimization  Lagrange method  extremal point  optional projection  Frechet derivative  subdifferential  
Risk measures with comonotonic subadditivity or convexity and respecting stochastic orders 期刊论文
INSURANCE MATHEMATICS & ECONOMICS, 2009, 卷号: 45, 期号: 3, 页码: 459-465
Authors:  Song, Yongsheng;  Yan, Jia-An
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
Choquet integral  (Concave) distortion  Risk measure  Stochastic orders  Coherent  
An overview of representation theorems for static risk measures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 7, 页码: 1412-1422
Authors:  Song YongSheng;  Yan JiaAn
Favorite  |  View/Download:102/0  |  Submit date:2018/07/30
Choquet integral  (concave) distortion  law-invariant  risk measure  stochastic orders  
Wick calculus for nonlinear Gaussian functionals 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 399-414
Authors:  Hu, Yao-zhong;  Yan, Jia-an
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
Malliavin calculus  multiple integral  chaos decomposition  Wick product  Wick renormalization  
MARKOWITZ STRATEGIES REVISED 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 4, 页码: 817-828
Authors:  Yan Jia-an;  Zhou Xunyu
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
continuous-time portfolio selection  Markowitz efficient strategies  goal-reaching probability  stopping time  expected loss  
markowitzstrategiesrevised 期刊论文
actamathematicascientia, 2009, 卷号: 29, 期号: 4, 页码: 817
Authors:  Yan Jiaan;  Zhou Xunyu
Favorite  |  View/Download:76/0  |  Submit date:2020/01/10
wickcalculusfornonlineargaussianfunctionals 期刊论文
actamathematicaeapplicataesinica, 2009, 卷号: 000, 期号: 003, 页码: 399
Authors:  Yaozhong Hu;  Jiaan Yan
Favorite  |  View/Download:74/0  |  Submit date:2020/01/10
anoverviewofrepresentationtheoremsforstaticriskmeasures 期刊论文
scienceinchinaseriesamathematics, 2009, 卷号: 52, 期号: 7, 页码: 1412
Authors:  SONG YongSheng;  YAN JiaAn
Favorite  |  View/Download:97/0  |  Submit date:2020/01/10